# SDR UPS08652339

- Difficulty date: May 13, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 35,111 hours, 11,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CUSTOMER REQUEST - CLARIFY PREVIOUS REPAIR AND C/OUT PERMANENT REPAIR ON FX SKIN BETWEEN BS 654+100 AND BS 654+121 AT STR 19L AS PER UPS EO B767-5330-28779-A AND BOEING MSG 1-781623252.  FX STA 654+97 TO STA 654+131.5 BETWEEN STR 18L-20L AREA SKIN REPAIRED STA 654+110 AND STA 654+121 AT STR 19L TEAR STRAP REPAIRED AS PER RS R53-30-36014. 4EA SHEAR TIE AND 2EA TIE CLIP REPLACED AND INSTALLED AS PER RS R53-30-36014.  THIS REPAIR WILL BE CLASSIFIED AS CAT B.  REPEAT INSP IS REQUIRED AS PER UPS EO B767-5330-28779-B.
